Fixed frequency eigenfunction immersions and supremum norms of random waves

Yaiza Canzani, Boris Hanin

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


A compact Riemannian manifold may be immersed into Euclidean space by using high frequency Laplace eigenfunctions. We study the geometry of the manifold viewed as a metric space endowed with the distance function from the ambient Euclidean space. As an application we give a new proof of a result of Burq-Lebeau and others on upper bounds for the sup-norms of random linear combinations of high frequency eigenfunctions.

Original languageEnglish (US)
Pages (from-to)76-86
Number of pages11
JournalElectronic Research Announcements in Mathematical Sciences
StatePublished - Aug 31 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Immersions by eigenfunctions
  • Random waves
  • Supremum norms


Dive into the research topics of 'Fixed frequency eigenfunction immersions and supremum norms of random waves'. Together they form a unique fingerprint.

Cite this